Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A counterexample to a group completion conjecture of J C Moore

Zbigniew Fiedorowicz

Algebraic & Geometric Topology 2 (2002) 33–35
Bibliography
1 A Dold, Die geometrische Realisierung eines schiefen kartesischen Produktes., Arch. Math. 9 (1958) 275 MR0105110
2 Z Fiedorowicz, Classifying spaces of topological monoids and categories, Amer. J. Math. 106 (1984) 301 MR737777
3 D McDuff, On the classifying spaces of discrete monoids, Topology 18 (1979) 313 MR551013
4 D Puppe, A theorem on semi-simplicial monoid complexes, Ann. of Math. $(2)$ 70 (1959) 379 MR0123321